# SDR ABXA060049

- Difficulty date: January 4, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 58,591 hours, 54,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Bs 1056
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT CRACKED AT FS 1056.  REPLACED LONGERON SECTION AS REQUIRED IAW DC9 SRM LONGERON SPLICE REPAIR 53-02.
